J4 ›› 2011, Vol. 46 ›› Issue (8): 73-76.
• Articles •
QIN Xue-cheng, LIU Chun-hui*
The lattice operations and the adjoint pair on the set of all fuzzy ⊙-ideals in regular residuated lattices are defined. It is obtained that the fuzzy ⊙-ideals lattice defined in our sense is a distributive residuated lattice.
fuzzy logic; (regular)residuated lattice; fuzzy ⊙-ideal; fuzzy ⊙-ideal lattice
QIN Xue-cheng, LIU Chun-hui*. The lattice of fuzzy ⊙-ideals in regular residuated lattices[J].J4, 2011, 46(8): 73-76.
Add to citation manager EndNote|Reference Manager|ProCite|BibTeX|RefWorks